On WJCP-Injective Rings
AL-Rafidain Journal of Computer Sciences and Mathematics,
2013, Volume 10, Issue 4, Pages 13-19
AbstractAs a generalization of right injective rings, we introduce the nation of right injective rings, that is for any right nonsingular element of R, there exists a positive integer and and any right - homomorphism , there exists such that for all . In this paper, we first introduce and characterize a right injective rings . Next , connection between such ring and quasi regular rings and weakly regular rings.
- Article View: 28
- PDF Download: 20